# SDR FDEA201909052097

- Difficulty date: September 5, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 85,274 hours, 19,726 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39545
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FIXED LEADING EDGE RIB DOUBLER AT XOS 667 FOUND CRACK. LEFT WING - FIXED LEADING EDGE CRACK RIB DOUBLER AT XOS 667 REMOVED AND REPLACED WITH FABRICATED DOUBLER AS PER SRM 51-31-01-0G. DOUBLER FABRICATED AS PER DRAWING ARB3954 REV K. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
